# SDR UPS96221092

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65575539
- Condition: Corroded
- Location: Bs 622
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON CARGO TIE-DOWN SUPPORT UNDER WEB STA 622 RBL 20-22 WL 155.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1, REPLACED TIE-DOWN FITTING AT STATION 622 RBL 21 IAW SRM 51-30-2.
